Uniform numerical approximation for parameter dependent singularly perturbed problem with integral boundary conditionMustafa Kudu; Ilhame Amirali; Gabil M. Amiraliyev;
In this paper, parameter-uniform numerical method for a parameterized singularly perturbed ordinary differential equation containing integral boundary condition is studied. Asymptotic estimates on the solution and its derivatives are derived. A numerical algorithm based on upwind finite difference operator and appropriate piecewise uniform mesh is constructed. Parameter-uniform error estimate for the numerical solution is established. Numerical results are presented, which illustrate the theoretical results.
Vol. 19 (2018), No. 1, pp. 337-353